Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal cognitive effects-yes or no?????PLEAS Optimist

Posted by CraigD on October 14, 2004, at 21:23:31

In reply to Re: Lamictal cognitive effects-yes or no?????PLEAS, posted by Optimist on October 12, 2004, at 18:02:31

> I had some definite foggy headedness at 100mg. I felt very dissassociated from my life like I wasn't truly experiencing it. I also had bad memory problems which I hadn't had before. These may have been due to the depression. It's hard to say really. The first couple months were bad for headaches as well. I usually never have them but the first couple months I had one almost very day.
>
> In the end because of the side effects I decided to go off the med. As always though, YMMV.

I also have gotten the headaches and memory loss. It's good to hear stories of others with side effects so i know where this is coming from.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CraigD thread:401873
URL: http://www.dr-bob.org/babble/20041012/msgs/403166.html